MathSciNet Relay Station
MathSciNet bibliographic data
MR2367200 (2009c:58041) 58J45 (53C21 58E05)
Hebey, Emmanuel; Pacard, Frank; Pollack, Daniel A variational analysis of Einstein-scalar field Lichnerowicz equations on compact Riemannian manifolds. Comm. Math. Phys. 278 (2008), no. 1, 117–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement